# SDR R61A2020122100912

- Difficulty date: December 15, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 13,083 hours, 8,666 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17165056601
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR, LT & RT HORIZONTAL STAB RIB 10A, 11A AND 12A REPLACEMENTS DUE TO CRACKS.  REPLACED ON AAR NRC 4500808-3000-0053, IAW 170EO-55-10-0004-1.  THIS AIRCRAFT HAS BEEN RETURNED TO SERVICE.  MAJOR REPAIR.
